# SDR SIMA20141013002

- Difficulty date: October 13, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 39,705 hours, 33,487 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14566121003
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON PCA HYDRAULIC LINES CHAFING INTERNAL RIBS OF WING.  COMPLIED WITH REPAIR OF LT WING RIB 21 IAW ERS-EM-57MR-260.
